# SDR REXA2021100700787

- Difficulty date: July 20, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: AV67021186001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERT. STAB TO FUSELAGE DRAG ANGLE (FWD ANGLE) APPEARS TO BE CRACKED ON T/E IN RADIUS. - REPAIRED L/H FWD DRAG ANGLE IAW CRJ 700 SRM.
